# SDR SWAA2020111728922

- Difficulty date: November 6, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 39,958 hours, 27,035 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB LEADING EDGE RIB AT LEADING EDGE STA 95.96 WITH A CRACK.  REMOVED & REPLACED RIB, RT STAB LEADING EDGE 95.96, REF B737-700 SRM 51-40-02-0G-0 & DWG 186A1001.
